# SDR ASAA2023040742771

- Difficulty date: April 7, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 33,681 hours, 10,589 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 005480
- Condition: Failed
- Location: E/E Bay
- Part time: 41,219 hours, 12,181 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAIL. GROUNDED - YES.  REMOVED AND REPLACED L FMC IN REFERENCE WITH B737-900 AMM 34-61-02.
